Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
Thread Tools Display Modes
Old 10-03-2011, 04:59 PM   #1
Mommax2in2006's Avatar
Registered Users
Join Date: Apr 2006
Location: Smalltown Rural MO
Posts: 1,908
My Mood:
Anyone Take Micrnor BCP? Side Effects?

I know there are some side effects but geesh. Ive been on Micronor for about 3 months and my periods are sooo erradic One month it was 35 days and the next was just 14 days after the first cycle (and im talking FULL flow and still going)...

Its also giving me terrible Acne....YUCK!!

I know side effects are common and i also have PCOS which im sure doesnt help...but all other "combined" BCP make me naseous and give me terrible headaches!!

DH refuses to have a Vasectomy ((and im SURE we are done))

Just curious if anyone else has these horrible side effects on it...

I have 3 month script left but i dunno if i want to keep taking it.. and my GYN cant see me for 2 months (booked solid)...

I dont want to use condoms (HATE THEM))....but dont want the side effects either?

Anyone have luck with VCF Films ??? The Foam makes my DH's privates BURN like crazy and he said NEVER again!!


K~Wife to J~SAHM to K-(9) and E-(7) ...Newest Addition L 10/22/10
ISO Bummis super Snap Larges
Mommax2in2006 is offline   Reply With Quote

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.